| Catalog Number |
509-02-432 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/30/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery for infection.Complaint has been evaluated and is similar to report number 1644408-2023-00352; (b)(4), s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Event or Problem Description
Revision surgery full removal due to infection.Enovis' implants were replaced with spacers and cement.